# SDR SWIA200819872

- Difficulty date: July 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 27,192 hours, 39,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY LIGHTS IN THE ARM POSITION, LIGHTS STAY ILLUMINATED.  (FLIGHT NR 5728) REPLACED RELAY K0201.  OPS CHECK GOOD.
